# SDR SWAA2014100732719

- Difficulty date: September 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CORD CORRODED AT BS 986.5 BETWEEN LBL 22 TO LBL 37.  REPAIRED CHORD IAW ACO.
